# SDR AALA202401179629

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 31,779 hours, 4,470 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER REMOVAL OF L1 DOOR FIXED HINGE COVER FOUND UNDERSIDE CORNER DAMAGED. ACCOMPLISHED PERMANENT REPAIR ON L1 DOOR FIXED HINGE COVER. PER AMM DMC-B787-A-25-00-00-04A-663A-A.
